Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Took antibiotics. Have diarrhea since. Why did I spot blood later?

i used three tablet two day ago by 3.30am and also three tablet yesterday 1.45 am,since yesterday have been having diarrhea .the first day i took the pills about 8hours later around 11.30am i saw some sign of blood & a very tick blood but after that morning no further sign..........i used four pills by 2.02am this morning..........the last date i did my mestral period was on 12Th of April.
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

It will be more helpful if you mentiin the name of the medicines you have taken.

After reading your post, I would like to advise that you should take a probiotic.
Antibiotic usually disturb the normal bacterial flora present in the intestines which help in the process of digestion and absorption.
Taking probiotics helps in restoration of the useful bacterial flora.

I would also advise that you should get yourself clinically examined and investigated to know the cause of blood in stool. You should get your stool examined for any infection or parasitic infestation.

Further medical management can be planned after knowing the reports of the stool examination.

I hope this is helpful to you.
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor